# SDR AALA202305091009

- Difficulty date: May 6, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N452AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10784
- Aircraft time: 4,388 hours, 1,175 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fire
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: A
- Precautionary procedure: F, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT. FORWARD FIRST CLASS GALLEY LEFT HAND #1 OVEN FIRE IN FLIGHT , THE FORWARD GALLEY FIRE EXTINGUISHER WAS USED TO EXTINGUISH THE FIRE. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT AND NO INJURIES WERE REPORTED.  MAINTENANCE REPLACED THE LEFT HAND #1 OVEN PER AMM 25-35-19 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
